# SDR USAA920070867

- Difficulty date: September 25, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516989
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NON-ROUTINE 6504931, CRACKED STRINGER SPLICE, BS 907, S4L.  REPLACED STRINGER SPLICE CHANNEL, BS 907, S4L IAW BOEING 737-300 SRM 51-40-02.
